Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes more sensitivity on one side of the body?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2540 Questions
Question
i feel half of my body different from 18 years old now I am 77 the differens is in sensation like one side of the dody is more sensitive the side is changing one nose is plugged one side itching one side is cold more painfull ADD TO THE PREVIOUS QUESTION:NIFEDIPIN ABOLISH THE SYMPTOMS OF HEMIDYSESTHESIA I THINK IT IS SOMETHING WRONG WITH THE HIGHEST SYMPATHETIC CENTER IN THE BRAIN IN HYPOTHALAMUS I FORGET THE DISEASE NAME I AM ANESTHETIST AND READ ABOUT THIS SYMPTOMS IN MERCK MANUAL 30 YEARS AGO SORRY FOR MY ENGLISH I AM HUNGARIAN BEST REGARDS I HOPE YOU FIND THE NAME FOR MY SYMPATHETIC DYSESTHESIA AND THE TREATMENT AND THE CAUSE OF IT
Posted Fri, 7 Mar 2014 in Brain and Spine
 
 
Answered by Dr. Prasad 13 hours later
Brief Answer: ?? Reflex Sympathetic Dystrophy Detailed Answer: Hi, I am glad to know that I am discussing with an anesthetist. I saw your question posted few hours ago and wished a neurologist would answer it soon. But since it has not been attended for long while now, I shall take this opportunity to answer it as I have been associated with department of neurology for few years now. I believe you are talking about Reflex Sympathetic Dystrophy, an autonomic disorder affecting the sympathetic system characterized by changes of vascular system and pain perception. If it's RSD that you are talking about the onset of symptoms is not very consistent; most patients present earlier than 70 years. Further we arrive at this diagnosis after physical examination extensive investigations. I wish you consult a doctor with whom you can follow up regularly as treatment can only be initiated after your doctor is convinced with the diagnosis. Besides RSD, I am unable to think of any other neurological disorder. It's unlikely that structural problems of thalamus / brain would cause recurring localized sensory symptoms. Regards
Above answer was peer-reviewed by
 
Follow-up: What causes more sensitivity on one side of the body? 8 hours later
YOU ARE WRONG THERE IS NO ANY SIGN OF DYSTROPHY AND IT IS HAPPENING RARE THE SYMPTOMS ARE NOT THERE ALL THE TIME ONLY TIME TO TIME--THE SYMPATHETIC NERVOUS SYSTEM IS INVOLVED AND IT STARTED WHEN I WAS 18 IF YOY ARE UNABLE TO ANSWER PLEASE NO NEED FOR GUESSING IF THERE ARE NO NEUROLOGIST I AM NOT SATISFIED WITH YOUR ANSWER I READ ABOUT REFLEX SYMPATHETIC DYSTROPHY IT IS NOT WHAT I HAVE PLEASE CONSULT YOUR NEUROLOGIST THIS ANSWER IS NOT THE RIGHT ANSWER
 
 
Answered by Dr. Prasad 13 hours later
Brief Answer: I would pass this question to neurologist on board Detailed Answer: I am sorry if my answer seemed wrong. I did have curbside consultation with my colleagues here and they are not very convinced that this may be from a neurological disorder. Off course a detailed clinical history would be helpful to obtain clues. Since you were talking about autonomic disturbances of sympathetic system, RSD was the closest possibility I could think off. As you don't seem satisfied, I don't feel I would do justice to your payment. I shall refund my payment to the management and request them to post your questions afresh to a neurologist. Thanks anyway for giving me an opportunity. Wish you good health!!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor